# SDR ASOA04415

- Difficulty date: June 9, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE AVIONICS DOOR HANDLE CUP AROUND THE SUPPORT SHAFT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE AVIONICS DOOR HANDLE ASSEMBLY.  (M)
